Further evaluating the conditional decision rule for comparing two independent means

Cai, Li, Hayes, Andrew F. . British Journal of Mathematical and Statistical Psychology 2007. 60 (2) :217-244

Locate this article in:

Bibtex

@article{CIS-441394,
  Author = {Cai, Li and Hayes, Andrew F.},
  Title = {Further evaluating the conditional decision rule for comparing two independent means},
  Journal = {British Journal of Mathematical and Statistical Psychology},
  Volume = {60},
  Number = {2},
  Year = {2007},
  Pages = {217--244},
  Keywords = {}
}

Similar articles